# SDR IPXA2016121511757

- Difficulty date: December 14, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 52,988 hours, 17,266 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO LANDING RECEIVED A RT THRUST REVERSER ISOLATION VALVE EICAS MESSAGE.  TROUBLESHOT IAW FIM 78-34-00-990-813. NO FAULTS FOUND. SYSTEM TESTED IAW AMM 78-31-00 FOUND OPS NORMAL.
